MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number FG71-14225
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported cracks in the product.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2504207864 was reviewed and no anomalies related to the reported issue were observed.The physical device was received for evaluation.Upon technical evaluation, it was decided to dissect the returned device to corroborate the reported condition.Only minor marks were observed; no cracks were identified on the returned sample.Functional tests, including a leak test, were performed, and no leaks were detected.Based on these findings, the reported issue has been classified as cosmetic, as it does not impact on the product¿s form or function.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
CARDINAL HEALTH
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22153411
Report Number1423537-2025-00230
Device Sequence Number9263093
Product Code GCX
UDI-Device Identifier50885380031012
UDI-Public(01)50885380031012(17)300131(10)2504207864
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFG71-14225
Device Catalogue NumberFG71-14225
Device Lot Number2504207864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown